# SDR RRXA003287

- Difficulty date: October 17, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,503 hours, 30,770 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Cracked
- Location: Rt Mlg Boss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THAT THE RT MLG RETRACT PIN NEEDED TO BE REPLACED, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
